# SDR AALA20060603

- Difficulty date: August 23, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  SEAT MOUNTED EMERGENCY LIGHTS IN CABIN INOPERATIVE.  REPLACED BULBS FOR SEAT MOUNTED EMERGENCY LIGHTS IN CABIN. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
